Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 6, NWS Hastings, NE

April 11, 200824 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 11, 2008, 3:17 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2008, 3:17 AM CDT (08:17 UTC)
Expired
Apr 11, 2008, 7:55 PM CDT
In force
17 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 110817
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
317 AM CDT FRI APR 11 2008


KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-111630-
/O.NEW.KGID.WI.Y.0006.080411T0817Z-080412T0100Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
317 AM CDT FRI APR 11 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

A VERY STRONG LATE WINTER...EARLY SPRING STORM SYSTEM WILL SLOWLY
BE EXITING THE REGION TODAY. A TIGHT SFC PRESSURE GRADIENT WILL
CONTINUE TO EXIST AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE
WEST. CONSEQUENTLY...STRONG NORTHWEST WINDS WILL BE A WIDESPREAD
CONCERN TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ006-007-017>019-NEZ077-086-087-111630-
/O.NEW.KGID.WI.Y.0006.080411T1400Z-080412T0100Z/
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...PLAINVILLE...
STOCKTON...OSBORNE...BELOIT...GENEVA...SUPERIOR...NELSON...HEBRON
317 AM CDT FRI APR 11 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

A VERY STRONG LATE WINTER...EARLY SPRING STORM SYSTEM WILL SLOWLY
BE EXITING THE REGION TODAY. A TIGHT SFC PRESSURE GRADIENT WILL
CONTINUE TO EXIST AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE
WEST. CONSEQUENTLY...STRONG NORTHWEST WINDS WILL BE A WIDESPREAD
CONCERN TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

WESELY
2 follow-up statements
000 
WWUS73 KGID 111549 AAA
NPWGID

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1049 AM CDT FRI APR 11 2008

KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-120100-
/O.CON.KGID.WI.Y.0006.000000T0000Z-080412T0100Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
1049 AM CDT FRI APR 11 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50
MPH WILL REMAIN POSSIBLE THROUGH THIS AFTERNOON. WINDS ARE
EXPECTED TO EASE BELOW ADVISORY CRITERIA DURING THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ006-007-017>019-NEZ077-086-087-120100-
/O.CON.KGID.WI.Y.0006.000000T0000Z-080412T0100Z/
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...PLAINVILLE...
STOCKTON...OSBORNE...BELOIT...GENEVA...SUPERIOR...NELSON...HEBRON
1049 AM CDT FRI APR 11 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50
MPH WILL REMAIN POSSIBLE THROUGH THIS AFTERNOON. WINDS ARE
EXPECTED TO EASE BELOW ADVISORY CRITERIA DURING THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 120055
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT FRI APR 11 2008



KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
120200-
/O.CAN.KGID.WI.Y.0006.000000T0000Z-080412T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
755 PM CDT FRI APR 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA OVER MOST OF
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. FOR THE OVERNIGHT
HOURS...NORTH TO NORTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 11, 12:16 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 11, 12:16 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1216 AM CDT FRI APR 11 2008

.AVIATION...06Z TAF. LIGHT SNOW SHOWERS CURRENTLY ONGOING
ACROSS THE AREA...AND EXPECT THE GRI TERMINAL TO BE IMPACTED BY
A FEW OF THESE SHOWERS OVER THE NEXT FEW HOURS BEFORE GRADUALLY
TAPERING OFF. EXPECTING CONDITIONS TO REMAIN PRIMARILY MVFR
THROUGHOUT THE TAF PERIOD. MODELS CONTINUE TO HINT AT ANOTHER
QUICK SHOT OF SNOW THIS AFTERNOON...WITH QUIET CONDITIONS EXPECTED
TO PREVAIL TONIGHT. ANOTHER CONCERN FOR TODAY LIES WITH WINDS...AS
A TIGHT SURFACE PRESSURE GRADIENT WILL ALLOW NORTHWESTERLY WINDS
TO REACH NEAR 25 TO 30 MPH WITH GUSTS NEAR 40 MPH THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 933 PM CDT THU APR 10 2008/

UPDATE...ALL WINTER WEATHER WARNINGS AND ADVISORIES HAVE BEEN
CANCELLED.

MASSIVE UPPER LEVEL LOW PRESSURE NO SPINNING NORTH OF OMAHA. DRY
AIR HAS WRAPPED INTO THE SYSTEM AND REALLY CUT THE SNOW OVER THE
CFWA. MAIN DEFORMATION AXIS HAS DRIFTED WEST OF THE CWFA AS A
RESULT. WHILE WE WILL SEE PERIODS OF SNOW SHOWERS TONIGHT ACROSS
THE CWFA...AND SOME BLOWING SNOW IN THE FAR NORTH/WEST FRINGES...
ADDITIONAL SNOWFALL TONIGHT WILL BE FAR LESS THAN ONE INCH.
SO...WITH ADDITIONAL SNOWFALL ESSENTIALLY VERY LITTLE BEST...AND
VISIBILITIES CONTINUING TO IMPROVE...SEE NO REASON TO KEEP CURRENT
WARNINGS/ADVISORIES.

NEXT ADVISORY SITUATION MAY COME AS EARLY AS LATER TONIGHT...WITH
WINDS NOW STARTING TO CRANK UP TO 30 MPH. THAT SHOULD CONTINUE
FRIDAY WITH A WIND ADVISORY LIKELY NEEDED.

PREV DISCUSSION... /ISSUED 302 PM CDT THU APR 10 2008/

SHORT TERM...TONIGHT THROUGH 12Z SATURDAY.

LATEST WATER VAPOR IMAGERY SHOWS A STRONG UPPER LOW SITTING OVER
NORTH CENTRAL KANSAS.  REGIONAL RADAR MOSAIC SHOWS THE DRY-SLOT
ASSOCIATED WITH THIS LOW WORKING ACROSS NORTH CENTRAL KANSAS INTO
CENTRAL IOWA WHILE THE AREA OF MID LEVEL DEFORMATION AND RESULTANT
FRONTOGENESIS ON THE COOL SIDE OF THE LOW IS PRODUCING A BAND
PRECIPITATION FROM NORTHWEST KANSAS INTO CENTRAL AND EASTERN
NEBRASKA.  THE RUC IS SHOWING STRONG DYNAMIC COOLING FROM THIS LOW
WHICH HAS COOLED THE ENTIRE THERMAL PROFILE BELOW 700MB AND HAS
GENERALLY RESULTED IN A SWITCH OVER FROM RAIN TO SNOW WITHIN THE
PRECIP BAND AT A SURFACE TEMPERATURES NEAR 35F.  THE HEAVIEST SNOW
THUS FAR HAS OCCURRED WEST OF AN ORD TO KEARNEY LINE BUT HAS
RESULTED IN LIGHT SNOW ACCUMULATIONS UP TO AN INCH.

VERY ACTIVE PATTERN WILL CONTINUE ACROSS THE AREA TONIGHT INTO
FRIDAY AS THE UPPER LOW CONTINUES TO SPIN NORTHEAST INTO THE UPPER
MIDWEST.  THIS WILL SLOWLY PUSH THE BAND OF MODERATE TO STRONG
DEFORMATION/FRONTOGENESIS AND THE RESULTANT PRECIPITATION BAND IN
THE 700-600MB LAYER NORTHWARD INTO THE UPPER MIDWEST DURING THE
EVENING HOURS.  HOWEVER...LIGHT TO BRIEFLY MODERATE PRECIPITATION
WILL STILL BE LIKELY ON THE BACK SIDE OF THE LOW THROUGH MOST OF THE
OVERNIGHT WITH AN ADDITIONAL 1 TO 3 INCHES OF SNOW POSSIBLE NORTH OF
A YORK TO ALMA LINE.  MAIN ISSUE IS WHETHER ANY OF THIS WET SNOW
WILL BLOW AROUND ONCE NORTH WINDS INCREASE TONIGHT.  GIVEN VERY
WET...PASTY NATURE OF THE SNOW WILL OPT TO DOWNGRADE THE SNOW AND
BLOWING SNOW ADVISORY TO JUST A SNOW ADVISORY WHILE KEEPING THE
WINTER STORM WARNING FOR DAWSON AND VALLEY COUNTIES. SOUTH OF THIS
SAME LINE THE DRY-SLOT COMPLICATES MATTERS AS MOST OF THIS AREA IS
ALREADY DRYING OUT THIS MID AFTERNOON WHILE ONLY SOME WEAK WRAP
AROUND PRECIPITATION LOOKS POSSIBLE THIS EVENING TO OVERNIGHT.  THIS
AREA MAY NOT SEE MUCH IF ANY ADDITIONAL PRECIPITATION BUT WILL KEEP
A CHANCE OF RAIN AND SNOW THROUGH THE NIGHT.

THE UPPER LOW THEN SLIDES NORTHEAST TOWARD THE GREAT LAKES FRIDAY
INTO FRIDAY NIGHT WITH SOME LIGHT SNOW OR FLURRIES WRAPPING INTO THE
REGION MOST OF THE DAY AND EVENING.  HOWEVER...THE WIND WILL BE THE
MAIN PROBLEM AS BUFKIT MOMENTUM TRANSFER SHOWS MEAN WINDS OF 35 KTS
WITH GUST POTENTIAL TO 45 KNOTS POSSIBLE.  THIS WILL LIKELY REQUIRE
A WIND ADVISORY FOR THE ENTIRE FORECAST FOR TOMORROW BUT WILL LET
PRECIPITATION HEADLINES EXPIRE FIRST BEFORE ISSUING A WIND HEADLINE.

LONG TERM...12Z SATURDAY THROUGH THURSDAY. MAIN FORECAST CONCERNS
WILL BE TEMPERATURES.

NORTHERLY FLOW IS EXPECTED ON SATURDAY WITH A WEAK SURFACE HIGH
PRESSURE SYSTEM THAT SHOULD HELP TO CLEAR THINGS OUT. WITH NORTHERLY
FLOW EXPECT THAT TEMPERATURES WILL BE ON THE COOLER SIDE. ANOTHER
CONCERN WILL BE HOW MUCH SNOW IS ON THE GROUND AFTER THE CURRENT
SYSTEM MOVES THROUGH. HAVE KEPT TEMPERATURES A LITTLE COOLER FOR
SATURDAY. THE NORTH OR NORTHWEST FLOW AND A WEAK HIGH PRESSURE
SYSTEM WILL CONTINUE SATURDAY NIGHT INTO SUNDAY. HAVE KEPT
TEMPERATURES STILL COOL FOR SUNDAY FOR ANY LINGERING SNOW AND WITH
MOISTURE TEMPERATURES WILL BE A LITTLE SLOWER TO WARM.

OVER THE WEEKEND A RIDGE BUILDS IN THE WEST AND WILL START TO AFFECT
THE PLAINS EARLY IN THE WEEK. THE SURFACE HIGH PRESSURE SYSTEM MOVES
TO THE EAST AND WINDS INCREASE FROM THE SOUTH AS THE UPPER RIDGE
MOVES IN FROM THE WEST. IN ADDITION...WARM ADVECTION INCREASES AND
TEMPERATURES SHOULD WARM NICELY. DURING THE WEEK THE RIDGE MOVES
ACROSS THE FORECAST AREA AND TEMPERATURES AT 850MB WARM
DRAMATICALLY. SO EXPECT WARM TEMPERATURES THROUGH THE MAJORITY OF
THE WEEK.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 10, 9:16 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
916 PM CDT THU APR 10 2008

NEZ039>041-046-047-060-061-072-073-082-111200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER-PHELPS-
FURNAS-
916 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA...
NORTHWEST OF A FULLERTON...TO KEARNEY LINE.

.DAY ONE...TONIGHT.

NORTHWEST WINDS UP TO 40 MPH WILL TEAM WITH SNOW SHOWERS AND THE
SNOW ON THE GROUND TO CAUSE SOME BLOWING SNOW ISSUES...AND REDUCED
VISIBILITIES OVERNIGHT. VISIBILITIES OVERNIGHT COULD BE DOWN TO
LESS THAN 2 MILES AT TIMES. THE BLOWING AND DRIFTING SNOW WILL BE
MOST PREVALENT IN OPEN COUNTRY. SLUSHY...SNOW PACKED ROADS WILL BE
NOTED THROUGH THE NIGHT. FORTUNATELY...ADDITIONAL SNOW ACCUMULATIONS
WILL BE LESS THAN ONE INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS ARE EXPECTED TO INCREASE FRIDAY MORNING TO NEAR
30 MPH...WITH GUSTS TO AROUND 40 MPH. THE STRONG WINDS WILL CONTINUE
THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING DURING THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ048-049-062>064-074>077-083>087-111200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-MERRICK-POLK-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
916 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA...
SOUTHEAST OF A FULLERTON TO KEARNEY LINE...AND PORTIONS OF NORTH
CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SCATTERED SNOW SHOWERS WILL TEAM WITH GUSTY NORTHWEST WINDS TO
OCCASIONALLY REDUCE VISIBILITIES TO LESS THAN 4 MILES AT TIMES
OVERNIGHT...BUT NO SIGNIFICANT SNOW ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWEST WINDS ARE EXPECTED TO INCREASE FRIDAY MORNING TO NEAR
30 MPH...WITH GUSTS TO AROUND 40 MPH. THE STRONG WINDS WILL CONTINUE
THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING DURING THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.